Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
News Alert > HIV Relapse in Cured Mississippi Child
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


MRI Scanning for my brain
Apr 1, 2002

Dear Dr. Dieterich,

Please help me for my problem. I am 35 years old and have been suffering from hypogonadism and my recent testestorone levels show that the level is below normal which is 229. This is after a break of 2 months after using patches for 3 months. My earlier levels were 190. After stopping of applying patches...I am facing lot of depression and lack of sexual desire. I am requesting my doctor for continuing testestorone replacement, but he says..the levels are quiet normal and no need to continue the treatment..instead he wants to do MRI (or is it RMI?) scanning of my brain to check on pitutory gland. I am in lot of depression and am very frightened to see if there is any problem in my brain. I vaguely understood when he told me that it is quiet abnormal having lower LS and normal "total levels" of testestorone. Will I ever become a normal person again? Can I ever make sex with my partner again? It is been months since I slept happily. My doctor says...with testestorone level of 229...I should be able to get erections normally. But, it is not happening in my case. I need your valuable suggestion, Doctor.

Sincerely, john.

Response from Dr. Dieterich

Testosterone of 229 is not normal for a 35 year old! It is normal for an 80 year old! You should have FSH and LH levels done and the pituitary MRI is not a bad idea. However, you did not mention if you have HIV. The gel replacement is also more convenient and effective than the patches. Sounds like you need replacement with testosterone of some sort! Good luck! Doug


Previous
Double protease inh.?
Next
high sgpt

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement